Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nonnegatively curved submanifolds in codimension two

Author: Maria Helena Noronha
Journal: Trans. Amer. Math. Soc. 332 (1992), 351-364
MSC: Primary 53C40
MathSciNet review: 1050086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a complete noncompact manifold with nonnegative sectional curvatures isometrically immersed in Euclidean spaces with codimension two. We show that $ M$ is a product over its soul, except when the soul is the circle $ {S^1}$ or $ M$ is $ 3$-dimensional and the soul is the Real Projective Plane. We also give a rather complete description of the immersion, including the exceptional cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40

Additional Information

Keywords: Curvature operator, soul, product of immersions, index of relativity nullity
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society